Open Access
2014 Distortion of Quasiregular Mappings and Equivalent Norms on Lipschitz-Type Spaces
Miodrag Mateljević
Abstr. Appl. Anal. 2014(SI41): 1-20 (2014). DOI: 10.1155/2014/895074


We prove a quasiconformal analogue of Koebe’s theorem related to the average Jacobian and use a normal family argument here to prove a quasiregular analogue of this result in certain domains in n -dimensional space. As an application, we establish that Lipschitz-type properties are inherited by a quasiregular function from its modulo. We also prove some results of Hardy-Littlewood type for Lipschitz-type spaces in several dimensions, give the characterization of Lipschitz-type spaces for quasiregular mappings by the average Jacobian, and give a short review of the subject.


Download Citation

Miodrag Mateljević. "Distortion of Quasiregular Mappings and Equivalent Norms on Lipschitz-Type Spaces." Abstr. Appl. Anal. 2014 (SI41) 1 - 20, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023261
MathSciNet: MR3273917
Digital Object Identifier: 10.1155/2014/895074

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI41 • 2014
Back to Top